# SDR 98ZZZX326

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 1 Eng Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  (APPROXIMATELY 1,000 AFL).  CONDUCTED AND COMPLETED STRUT OVERHEAT LIGHT EMERGENCY CHECKLIST.  RETARDED NR 1 THROTTLE TO IDLE LIGHT (STRUT NR 1).  EXTINGUISHED AFTER 1.50 MINUTES.  REPLACED NR 1 ENGINE STRUT OVERHEAT DETECTION ELEMENT.  NR 1 STRUT OVERHEAT DETECTION TESTS OK.  NO LEAKS FOUND IN STRUT AREA ON RUN-UP.  NO OVERHEAT WARNING ON ENGINE RUN.
